# SDR DALA2025110708130

- Difficulty date: November 7, 2025
- Submitted: November 7, 2025
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 17,237 hours, 2,004 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME 62, FWD SIDE AT STRINGER 3L TOOLING DAMAGE ON STRINGER ON O/B SIDE OF REINFORCEMENT.   REPAIRED PER ERA 628197-14 REV ORIGINAL. (1292518)
